MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVFM09060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that one month and fourteen days post a stent graft placement in the basilic vein at basilic vein outflow via the right upper arm, the subject had target lesion restenosis.It was further reported that four months and eighteen days post a stent graft placement, the subject had target lesion restenosis.It was also reported that nine months and sixteen days post a stent graft placement, the subject had target lesion restenosis.Furthermore, one year, three months, and twenty days post a stent graft placement, the subject had target lesion restenosis.Moreover, two years, one month, and three days post a stent graft placement, the subject had target lesion restenosis.In addition, two years, ten months, and nineteen days post a stent graft placement, the subject had target lesion restenosis.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat the target lesion restenosis.Treatment reintervention was successful, no new access created, and the outcome of arteriovenous access circuit reintervention was resolved.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 04/2021) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was not returned for evaluation.The stent remains implanted.No x-ray images were provided for review.There was no specific device deficiency reported.No indication for irregular stent placement was reported.Pre and post-dilation was performed.Based on the information available, the investigation is closed with inconclusive result.There was no reported device deficiency; a root cause for the adverse event could not be determined.Labeling review: relevant labeling applicable for this product was reviewed; it was found that the instructions for use sufficiently address the potential risk associated with the use of the covera vascular covered stent.Based on the instructions for use complications and adverse events may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes obstruction of flow and restenosis of the target vessel.H10: d4 (expiration date: 04/2021), g3 h11: b5, h6 (method) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that one month and fourteen days post a stent graft placement in the basilic vein at basilic vein outflow via the right upper arm, the subject had basilic vein restenosis.It was further reported that four months and eighteen days post a stent graft placement, the subject had basilic vein restenosis which required an arteriovenous access circuit reintervention.It was also reported that nine months and sixteen days post a stent graft placement, the subject had basilic vein restenosis which required an arteriovenous access circuit reintervention.Furthermore, eleven months and twenty-eight days post a stent graft placement, the subject had basilic vein restenosis which required an arteriovenous access circuit reintervention.Additionally, one year, three months, and twenty days post a stent graft placement, the subject had basilic vein restenosis which required an arteriovenous access circuit reintervention.Moreover, one year, ten months, and nine days post a stent graft placement, the subject had basilic vein restenosis which required an arteriovenous access circuit reintervention.Evidently, two years, one month, and three days post a stent graft placement, the subject had basilic vein restenosis which required an arteriovenous access circuit reintervention.Standard percutaneous transluminal angioplasty procedures have been performed to treat the basilic vein restenosis.Treatment reinterventions were successful, new access were not created, and the outcome of the arteriovenous access circuit reinterventions were resolved.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Event or Problem Description
It was reported through the results of the clinical trial that approximately one month and fourteen days post angioplasty procedure, the subject developed an restenosis and standard pta was performed to treat the target lesion.It was further reported that four months and eighteen days post angioplasty procedure, the subject developed an restenosis and standard pta was performed to treat the target lesion.It was further reported that nine months and sixteen days post angioplasty procedure, the subject developed an restenosis and standard pta was performed to treat the target lesion.It was further reported that one year three months and twenty days post angioplasty procedure, the subject developed an restenosis and standard pta was performed to treat the target lesion.It was further reported that two years one month and three days post angioplasty procedure, the subject developed an restenosis and standard pta was performed to treat the target lesion.It was further reported that two years ten months and nineteen days post angioplasty procedure, the subject developed an restenosis and standard pta was performed to treat the target lesion.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was not returned for evaluation.The stent remains implanted.No x-ray images were provided for review.There was no specific device deficiency reported.No indication for irregular stent placement was reported.Pre and post-dilation were performed.Based on the information available, the investigation is closed with inconclusive result.There was no reported device deficiency; a root cause for the adverse event could not be determined.Labeling review: relevant labeling applicable for this product was reviewed; it was found that the instructions for use sufficiently address the potential risk associated with the use of the covera vascular covered stent.Based on the instructions for use complications and adverse events may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes obstruction of flow and restenosis of the target vessel.H10: g3.H11: d4 (unique identifier (udi) #).H11: section a through f the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19104515
Report Number9681442-2024-00088
Device Sequence Number18044164
Product Code PFV
UDI-Device Identifier00801741106552
UDI-Public(01)00801741106552(17)210426(10)ANDR4151
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Catalogue NumberAVFM09060
Device Lot NumberANDR4151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer07/10/2024
10/30/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date07/20/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American